Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

${\text{PL}}$ sheaves and their characteristic classes


Author: Howard Osborn
Journal: Bull. Amer. Math. Soc. 78 (1972), 787-791
MSC (1970): Primary 57C50; Secondary 57D20, 58C05
DOI: https://doi.org/10.1090/S0002-9904-1972-13036-2
MathSciNet review: 0391113
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Osborn, Function algebras and the de Rham theorem in PL, Bull, Amer. Math. Soc. 77 (1971), 386-391. MR 276979
  • 2. H. Osborn, Differential geometry in PL, (mimeographed notes), University of Illinois, 1972.
  • 3. H. Osborn, Pontrjagin classes of PL sheaves, Bull. Amer. Math. Soc. (to appear). MR 442949

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57C50, 57D20, 58C05

Retrieve articles in all journals with MSC (1970): 57C50, 57D20, 58C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13036-2

American Mathematical Society